Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
147 Doctors are Online

On COQ, addyzoa, carnisure. No sperm. Proper treatment, advise?

Hello, we are trying to have baby from last 2 yrs now and visited one infertility speciatlist and he advised me to take some medicines like 1 ) COQ 300 , addyzoa and carnisure 500 daily as hwe found there is no sperm found in my semen test. i want to know how far is this medcines will benefit to me in having my own baby as the doctor i'm dealing he told me to go for donor sperm which i don't like to go for.please advise
Asked On : Thu, 2 May 2013
Answers:  1 Views:  100
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Urologist 's  Response
You have azospermia and the web is full of information about your condition. Sadly medicines that you are taking has no approved therapeutic effects. Azospermia is broadly categorized whether the cause is from obstruction in the passages or failure of the testes to produce sperm. That being said you have to worked up to determine the cause of your azospermia.
Answered: Thu, 30 May 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor